Opened Access Irregular modified A-Hypergeometric systems

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: Castro Jiménez, Francisco Jesús
Fernández Fernández, María Cruz
Koike, Tatsuya
Takayama, Nobuki
Departamento: Universidad de Sevilla. Departamento de álgebra
Fecha: 2015
Publicado en: Transactions of the American Mathematical Society, 367 (8), 5415-5445.
Tipo de documento: Artículo
Resumen: A modified A-hypergeometric system is a system of differential equations for the function f(t w · x) where f(y) is a solution of an A-hypergeometric system in n variables and w is an n dimensional integer vector, which is called the weight vector. We study the irregularity of modified systems by adapting to this case the notion of umbrella introduced by M. Schulze and U. Walther. Especially, we study slopes and Gevrey series solutions. We develop some applications of this study. Under some conditions we give Laplace integral representations of divergent series solutions of the modified system and we show that certain Gevrey series solutions of the original A-hypergeometric system along coordinate varieties are Gevrey asymptotic expansions of holomorphic solutions of the A-hypergeometric system.
Cita: Castro Jiménez, F.J., Fernández Fernández, M.C., Koike, T. y Takayama, N. (2015). Irregular modified A-Hypergeometric systems. Transactions of the American Mathematical Society, 367 (8), 5415-5445.
Tamaño: 455.5Kb
Formato: PDF

URI: http://hdl.handle.net/11441/42048

DOI: http://dx.doi.org/10.1090/S0002-9947-2014-06225-9

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones